# SDR RRXA991132

- Difficulty date: June 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- System (JASC): 5520 · Elevator Structure
- Part: Fitting
- Condition: Gouged
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND GOUGE, RIGHT ELEV, RT GEAR TAB ASSY, I/B FITTING GOUGED.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  BLENDED GEARED TAB I/B FITTING IAW FAA APPROVED TENNESSEE TECH SERVICES DER ENGINEERING SKETCH NR EO-99-085 WITH APPROVED 8110-3 DATED MAY 21, 1999.
